# SDR SIMA201136312

- Difficulty date: December 24, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 21,627 hours, 15,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT NOT RESTING IN CRADLE PROPERLY (RED LIGHT WILL NOT STAY ON).  REMOVED AND REPLACED CAPTS FLASHLIGHT IAW AMM 25-61-00.  OPS CHECK OK.  NO FURTHER DEFECTS NOTED AT THIS TIME.
